# SDR UIEA2013041400211

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Cable
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SAFTEY CABLE ON CONNECTION AT RT PACK COMPRESSOR OUTLET CONNECTION IS NOT ATTACHED.  CORRECTLY INSTALLED CABLE/SAFTEY ON RT PACK COMPRESSOR OUTLET.
